# SDR 96ZZZX4858

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2654
- Make and model: Bell 206L-1
- Aircraft serial: 45482
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Duplex Bearing
- Part number: 206010443001
- Condition: Failed
- Location: Swashplate
- Part time: 547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE REMOVED DUE TO BEARING ROUGHNESS.  FOUND DUPLEX BEARING BAD.  BEARING PARTS DAMAGE INNER RING.  INNER RING REPLACED.  SUBMITTER STATES THE THIRD BEARING FAILURE IN PAST 12 MONTHS WITH LESS THAN 1,000 HOURS TT.
